RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2009, Issue 3, Pages 10–21 (Mi uzeru230)  

Mathematics

Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations

V. Zh. Dumanyan

Chair of Numerical Analysis and Mathematical Modeling YSU, Armenia

Abstract: We consider the Dirichlet problem in a bounded domain $Q\subset R_n$ $\partial Q\in C^1$, for the second order linear elliptic equation
$$-\sum_{i,j=1}^n(a_{ij}(x)U_{x_i})_{x_j}+\sum_{i=1}^nb_i(x)u_{x_i}-\sum_{i=1^n}c_i(x)u)_{x_i}+d(x)u=f(x)-divF(x), x\in Q, u|_{\partial Q}=u_0.$$
For the solution we prove boundedness of the Dirichlet integral with the weight $r(x)$, i.e. the function $r(x)| \nabla u(x)|^2$ is integrable over $Q$ , where $r(x) $ is the distance from a point $x\in Q$ to the boundary $\partial Q$.

Keywords: Dirichlet problem, elliptic equation, Dirichlet's integral.

Full text: PDF file (332 kB)
References: PDF file   HTML file
Received: 27.02.2009
Accepted:31.03.2009
Language:

Citation: V. Zh. Dumanyan, “Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations”, Proceedings of the YSU, Physical and Mathematial Scineces, 2009, no. 3, 10–21

Citation in format AMSBIB
\Bibitem{Dum09}
\by V.~Zh.~Dumanyan
\paper Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2009
\issue 3
\pages 10--21
\mathnet{http://mi.mathnet.ru/uzeru230}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru230
  • http://mi.mathnet.ru/eng/uzeru/y2009/i3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:45
    Full text:11
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019